The oscillations of a viscous liquid globe

Chandrasekhar, S. (1959) The oscillations of a viscous liquid globe Proceedings of the London Mathematical Society, s3-s9 (1). pp. 141-149. ISSN 0024-6115

Full text not available from this repository.

Official URL: http://plms.oxfordjournals.org/content/s3-9/1/141....

Related URL: http://dx.doi.org/10.1112/plms/s3-9.1.141

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:70585
Deposited On:17 Nov 2011 19:43
Last Modified:17 Nov 2011 19:43

Repository Staff Only: item control page